# SDR DL757090743

- Difficulty date: March 23, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1420 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1420 LONGERON 30 INTERCOSTAL HAS CORROSION CP53-155-01I/REPAIRED AT SAA ON NRC126694 DURING HMV.
